# SDR SWIA202054956

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV BAY FLOOR SUPPORT ANGLE AT FS 280 BL 0 CORRODED.  C-CHECK RO 12/28/2020.  REPLACED FLOOR SUPPORT ANGLE WITH NEW FROM STOCK, REF CRJ-700 SRM AND DWG.
